# SDR A6WA202408278797

- Difficulty date: August 27, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N411ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7569
- Aircraft time: 44,686 hours, 42,772 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 601R3102529
- Condition: Corroded
- Location: Zone 200
- Part time: 44,686 hours, 42,772 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR STRAP L/H AT FS559.00 AND LBL27-36.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED 1EA STRAP PN 601R31025-29 ON FLOOR STRAP  L/H AT FS559.00 AND LBL27 TO 36. IAW CRJ-200 SRM 51-42-06 REV 36. . PERFORMED HFEC WITH NO INDICATIONS. RESTORED SURFACE FINISH.  WORK PERFORMED UNDER AERSALE WORK ORDER 004393,  CARD NO. 20145, TT: 44,686;36 TC: 42,772
